Cymbalta, 20 mg. and 100 mg. of Neurontin and bad upper GI symptoms..
I am on a current dose of Cymbalta, 20 mg. since Mon. 2/25 and on 100 mg. Neurontin for about the last two weeks.. All of a sudden by last Sunday, I am having burning when I eat or drink in my upper GI Tract and acid taste. It even makes my coffee taste horrible. Also, some on and off bouts of diarrhea. I also have some insomnia, not much of an appetite, seem to be urinating more and irritation when voiding, dryer eyes. All that said, even with hardly eating.. wt. stuck at 159. I am also on Clonopin, avg. 1 mg at night or if I have had a bad night, .5- 1mg. in the morning. I have put a message into my GI about this. Will call my Psych. I may be getting of this Cymbalta soon. Went on it for the depression- anxiety and cervical neck nerve pain. I hate both of them!! Anyone else experiencing upper GI- and worsening Acid reflux on Cymbalta and or Neurontin? Thanks in advance. J.